# SDR UIEA2025020200112

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 112,143 hours, 17,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FLOOR EMERGENCY EXIT LIGHT INOP.( RELAMPED R1 DOOR FLOOR EMERGENCY EXIT IAW AMM 33-51-01/201. OPS CHECK GOOD )
